# SDR DL76L002265

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 50,080 hours, 7,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT STA 1378 AND STRINGER 29R.  DENT BEYOND SRM ALLOWABE LIMITS AND IS CUTOUT AND REPAIRED WITH EXTERNAL DOUBLER.  REPAIRED ER/A 396401-14.
